MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF74, KII 12X100 FIOS Z-THR HN 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTF74, KII 12X100 FIOS Z-THR HN 6/BX; GCJ
Model Number CTF74
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
"doctor (b)(6) was doing a lap tubal and part of the rubber air seal broke off.She noticed it immediately and was able to easily remove it from the patient." "no harm was done to the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, the fragmented septum was confirmed.During the manufacturing process, all trocars are thoroughly inspected and tested for functionality and performance prior to packaging.The septum was likely damaged by an instrument.There is always a potential to tear or dislodge the internal seal components with sharp or angular instruments.The instructions for use (ifu) warns that "extra care should be used when inserting angular and asymmetrical instruments, such as "j" hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTF74, KII 12X100 FIOS Z-THR HN 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6042577
Report Number2027111-2016-00704
Device Sequence Number19292311
Product Code GCJ
UDI-Device Identifier00607915123710
UDI-Public(01)00607915123710(17)190510(30)01(10)1270422
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/10/2019
Device Model NumberCTF74
Device Catalogue Number101470925
Device Lot Number1270422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/19/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILSHIE CLIP APPLIER